# SDR CA081219003

- Difficulty date: December 18, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 16,603 hours
- Engine: Cont IO520F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 121213613
- Condition: Cracked
- Location: Bs 209
- Part time: 16,774 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR INSPECTION A CRACK WAS DISCOVERED IN THE STN 209 BULKHEAD AT THE UPPER RIVET HOLE OF THE RIGHT STABILIZER ATTACHMENT DOUBLER.  FURTHER INVESTIGATION REVILED THE BULKHEAD CRACKED AT THE SAME LOCATION ON THE LEFT SIDE.  AFTER REMOVAL OF THE BULKHEAD AND THE STABILIZER ATTACHMENT DOUBLERS, AN ADDITIONAL CRACK WAS DETECTED THROUGH THE SECOND RIVET HOLE FOR RIGHT STABILIZER ATTACHMENT DOUBLER AS WELL BUT HAD NOT PROGRESSED PAST THE EDGE OF THE DOUBLER.  A ADDITIONAL CRACK WAS DETECTED IN THE UPPER RIGHT FORWARD CORNER RADIUS OF THE BULKHEAD.  CESSNA SERVICE BULLETIN SEB88-3 PROVIDES FOR MODIFICATION THAT INCORPORATES ADDITIONAL STRUCTURAL MEMBERS ON THE HORIZONTAL STABILIZER ATTACH BULKHEAD (STN 209) THIS MODIFICATION WAS COMPLIED WITH ON THIS AIRCRAFT.  CESSNA, CONTINUED AIRWORTHINESS INSPECTION PROGRAM INSPECTION NR 53-40-04 "FUSELAGE VERTICAL FIN ATTACHMENTS" RECOMMEND VISUAL AND DYE PENETRANT INSPECTION OF THIS BULKHEAD AT 12000 HOURS AND REPETITIVE INSPECTIONS EACH 2000 HOURS THEREAFTER.  THE INSPECTIONS RECOMMENDED IN THE C.A.P MANUAL ARE NOT PART OF THE OPERATORS MAINTENANCE SCHEDULE APPROVAL.  ON CESSNA`S REQUEST THE BULKHEAD IS BEING SENT TO CESSNA AIRCRAFT FOR FURTHER INSPECTION. (TC NR 20081219003)
